Alert archive / West Virginia / Flash Flood Warnings in 2020
Flash Flood Warning 37, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 19, 2020, 4:48 PM EDT for Greenbrier County, Monroe County, West Virginia. It was in force for 5 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2020, 4:48 PM EDT (20:48 UTC)
- Expired
- Jun 19, 2020, 9:50 PM EDT
- In force
- 5 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greenbrier County, WV, Monroe County, WV
The radar
The Roanoke radar (KFCX), 82 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:15 PM EDT | FLASH FLOOD | 1 Ese Glenray, WV | DARK HOLLOW ROAD FLOODED OUT AND BRIDGE POSSIBLY OUT. AT LEAST ONE PERSON TRAPPED IN THEIR HOME AND RESCUE EFFORTS ARE UNDERWAY. |
| Jun 19, 6:00 PM EDT | FLASH FLOOD | 1 E Alderson, WV | ROUTE 12 AND ROUTE 63 INTO ALDERSON ARE CLOSED. ROADS DAMAGED BY FLASH FLOODING. |
| Jun 19, 6:26 PM EDT | FLASH FLOOD | 1 Se Alderson, WV | MULTIPLE ROADS CLOSED IN SOUTHERN GREENBRIER COUNTY AND NORTHERN MONROE COUNTY DUE TO FLASH FLOODING. OBSERVER REPORTED 2.24 INCHES OF RAIN FELL IN 50 MINUTES JUST SOUTH OF ALDERSON. |
| Jun 19, 6:30 PM EDT | FLOOD | 1 Sse Alderson, WV | EMERGENCY MANAGER REPORTED AS MANY AS 24 HOMES DAMAGED FROM FLOODING IN THE ALDERSON AREA ON THE MONROE COUNTY SIDE OF THE RIVER. |
| Jun 19, 6:30 PM EDT | FLOOD | Alderson, WV | EMERGENCY MANAGER REPORTED AS MANY AS 12 HOMES DAMAGED BY FLOODING IN THE ALDERSON AREA ON THE GREENBRIER SIDE OF THE RIVER. |
| Jun 19, 6:45 PM EDT | FLASH FLOOD | 2 E Alderson, WV | PHOTO RECEIVED VIA BROADCAST MEDIA FROM A VIEWER SHOWS MUDDY CREEK MOUNTAIN RD WASHED OUT. |
| Jun 19, 7:05 PM EDT | FLASH FLOOD | 3 E Alderson, WV | LARGE SECTIONS OF GRASSY AREAS AND PARKING LOTS COVERED IN UP TO A FOOT OF WATER IN SPOTS. ONE ROADWAY WAS RENDERED IMPASSABLE BY WATER OVER IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
050
WGUS51 KRNK 192048
FFWRNK
WVC025-063-200245-
/O.NEW.KRNK.FF.W.0037.200619T2048Z-200620T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
448 PM EDT Fri Jun 19 2020
The National Weather Service in BLACKSBURG has issued a
* Flash Flood Warning for...
South central Greenbrier County in southeastern West Virginia...
North central Monroe County in southeastern West Virginia...
* Until 1045 PM EDT.
* At 448 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Ronceverte...
Alderson...
Organ Cave...
and Fairlea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3782 8048 3769 8045 3770 8047 3769 8048
3769 8052 3770 8067 3780 8063
FLASH FLOOD...RADAR INDICATED
$$
MBS3 follow-up statements
762
WGUS71 KRNK 192222
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
622 PM EDT Fri Jun 19 2020
WVC025-063-200245-
/O.CON.KRNK.FF.W.0037.000000T0000Z-200620T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greenbrier WV-Monroe WV-
622 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
SOUTH CENTRAL GREENBRIER AND NORTH CENTRAL MONROE COUNTIES...
At 620 PM EDT, Runoff from earlier heavy rainfall continues to
produce flash flooding across the warned area. Route 12 and route 63
into Alderson are closed and have been damaged by flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Alderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3778 8053 3769 8049 3769 8052 3770 8067
3776 8065
FLASH FLOOD...RADAR INDICATED
$$
MBS176
WGUS71 KRNK 200056
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
856 PM EDT Fri Jun 19 2020
WVC025-063-200245-
/O.CON.KRNK.FF.W.0037.000000T0000Z-200620T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greenbrier WV-Monroe WV-
856 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
SOUTH CENTRAL GREENBRIER AND NORTH CENTRAL MONROE COUNTIES...
At 847 PM EDT, runoff from earlier heavy rainfall continues to cause
flooding, especially around Alderson. Several roads were washed out
or closed due to flooding, and a small mudslide was also reported on
Glen Ray Road.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Alderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3778 8053 3769 8049 3769 8052 3770 8067
3776 8065
FLASH FLOOD...RADAR INDICATED
$$
MBS522
WGUS71 KRNK 200150
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
950 PM EDT Fri Jun 19 2020
WVC025-063-200157-
/O.CAN.KRNK.FF.W.0037.000000T0000Z-200620T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greenbrier WV-Monroe WV-
950 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL GREENBRIER AND NORTH
CENTRAL MONROE COUNTIES IS CANCELLED...
The heavy rain has ended and water is receding. However some roads
were damaged by the flooding and remain closed, and standing water
is lingering on some roadways. Please continue to heed any remaining
road closures, and drive with extreme caution since it is difficult
to see hazards in the roadway at night.
LAT...LON 3778 8053 3769 8049 3769 8052 3770 8067
3776 8065
$$
MBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:44 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 19, 3:44 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 344 PM EDT Fri Jun 19 2020 .SYNOPSIS... An area of Low pressure will remain over the area into Saturday before heading off to the east Sunday. A transition to a much warmer weather pattern is expected early next week, although scattered afternoon evening thunderstorms will remain in the forecast. && .NEAR TERM /THROUGH SATURDAY/... As of 300 EDT Friday... Saturday marks the summer solstice of 2020 at 543 PM EDT. In spite of the change in season, temperatures are still being suppressed by a blocky weather pattern. We are now on day 5 with respect to entertaining this cutoff Low. This is expected to change to some degree by Sunday. Weakening upper Low over the central Appalachians is forecast to open up into a trough and then move east and off the coast Saturday. Until then, expect an abundance of cloud cover along with scattered to numerous showers and thunderstorms. Heating of the day will promote the strongest activity and the greatest coverage. Thermodynamic profile through this evening suggest MUCAPE of 1000-1500 j/kg across the region with PWAT of 1.25 to 1.50. This is expected to support semi-robust shower and thunderstorm cores with instantaneous rain rates upwards of 3 inches an hour. Mean wind of 15-17kts should keep storm cells moving, however localized excessive rainfall is still possible due to the tendency for the deep convection to train around the periphery of the upper low. Training and backbuilding can and will lead to isolated flash flooding. Stream basins which exceed 1.5 inches in an hour will likely have problems with flooding due to the wet antecedent conditions. Rainfall in excess of 2.5 inches in an hour or rain rates of 4 inches an hour may lead to mudslides in addition to washing debris onto the highways. Given the low FFG values the antecedent signal is certainly supportive of flooding if any storm anchoring or organization can become established. Convective allowing models suggest randomized coverage from now through 8PM this evening. After that, loss of daytime heating should lead to weakening. Can't totally rule out an isolated strong/severe wind gust from the most robust thunderstorms. Per the moist ground, sub- severe wind gusts and water loading may produce downed trees, resulting in power outages. Models show the precip fading this evening in the west, and closer to midnight in the piedmont. A few lingering showers may persist into early Saturday morning, but not confident in taking pops completely out of the forecast as the upper low/trough axis will still be over the general region. Expectation Saturday is for the atmosphere to heat up again with shower/storm coverage increasing for the afternoon. The upper trough axis is progged more-so over the eastern CWA so will skew the better coverage of showers/storms to areas along and east of the Blue Ridge. Temperature forecast reflects persistence, but hedged slightly warmer due to the fact the upper low is weakening with time and should allow for more breaks in the cloud cover. Again we are expecting highs in the 70s across the mountains lower 80s piedmont. Lows should be close to the seasonal norm, maybe a few degrees cooler in the mountains as we may see some clearing, supporting lows in the mid to upper 50s. The piedmont to Blue Ridge will have lows in the upper 50s to mid 60s. Where it clears out some, and with wet ground, expect fog to form, with dense fog a possibility. Forecast confidence is high on temperatures and winds, and average on pops/sky cover. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 330 PM EDT Friday... Trough from remnant close low is expected to reach the Chesapeake Bay and exit offshore Saturday night. With its departure pattern will become more progressive as we turn our attention to an approaching upper level trough over the northern Plains for early next week. This trough will maintain threat for showers and thunderstorms, but the expectation is for them to become more diurnally driven. The more noticeable change will be the increase in temperature. Southwest winds will introduce warm air advection in addition to increasing dewpoints...more in line with the summer solstice. && .LONG TERM /TUESDAY THROUGH THURSDAY/... As of 300 PM EDT Friday... A deep upper trof and an associated surface low in the Great Lakes region will trail a cold front over the eastern CONUS in the midweek. Timing on fropa is uncertain right now, but later guidance ought to bring some clarity to that issue. Shortwaves will make their way around the trof through the weekend, helping trigger convection most afternoons. Per the ECMWF on Friday a strong surface low and cutoff upper low will stack vertically over the southern plains and make a beeline for our area, arriving late on Saturday. Other guidance is split on this feature, with the GFS manifesting nothing, and the Canadian forming a strong shortwave with a later arrival date. Given that this feature is in the last 12 hours of the forecast period, and its formation is questionable, have not given it much consideration when making PoP decisions. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... As of Noon EDT Friday... Mix of MVFR to VFR cloud bases with and VFR visibilities expected this afternoon and evening. Daytime heating is resulting in scattered to numerous cloud buildups with shower/storm coverage the greatest from now through 8PM/00z this evening. Showers and storms are expected to weaken and dissipate after 8PM this evening with partial clearing. Will have to watch clearing as this will increase potential for fog leading to IFR or lower conditions. Confidence is high that LWB and perhaps BCB will see IFR to LIFR fog, with BLF seeing IFR to LIFR cigs. Have high end IFR to MVFR from Roanoke east to DAN/LYH tonight as well. Forecast confidence is high on threat of showers today and sub- VFR at times, but timing in this threat and clearing tonight with fog is average for confidence. Extended Aviation Discussion... The closed upper low will continue to meander about the central and southern Appalachians Saturday. The low weakens and heads east by Sunday. As the low weakens, the threat for prevailing IFR conditions and persistent -RA will begin to decrease. Showers and thunderstorms, with MVFR ceilings and visibilities are expected Saturday into Monday, mainly each afternoon and evening. Scattered MVFR showers and Thunderstorms are expected Tuesday especially in the west. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...PM SHORT TERM...PM LONG TERM...VFJ AVIATION...PM
Hazardous weather outlook, Jun 19, 3:46 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 346 PM EDT Fri Jun 19 2020 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-202000- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 346 PM EDT Fri Jun 19 2020 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Showers and scattered thunderstorms through this evening may produce excessive rainfall. This may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms Saturday could bring locally heavy rain, which could cause isolated flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 19, 12:49 PM EDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1249 PM EDT Fri Jun 19 2020
NCZ019-191730-
Wilkes-
1249 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL WILKES COUNTY...
At 1249 PM EDT, a strong thunderstorm was located near Darby, or near
Blowing Rock, moving northeast at 15 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Wilbar...
Mc Grady...
Mulberry...
and Wilkesboro Reservoir.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3619 8147 3620 8146 3623 8147 3624 8148
3625 8147 3626 8143 3629 8139 3628 8137
3630 8137 3642 8114 3621 8093 3607 8139
TIME...MOT...LOC 1649Z 242DEG 12KT 3610 8157
PCSpecial weather statement, Jun 19, 2:01 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
201 PM EDT Fri Jun 19 2020
VAZ032-033-043-191845-
Henry-Franklin-Patrick-
201 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HENRY...NORTHEASTERN
PATRICK AND SOUTHERN FRANKLIN COUNTIES...
At 201 PM EDT, a strong thunderstorm was located over Fairy Stone
State Park, or near Bassett, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bassett...
Sydnorsville...
Ferrum...
Snow Creek...
Leatherwood...
Endicott...
and Collinsville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3671 8013 3688 8018 3700 7977 3674 7967
3672 7967
TIME...MOT...LOC 1801Z 258DEG 13KT 3682 8007
BMGLocal storm report, Jun 19, 2:50 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
250 PM EDT FRI JUN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLASH FLOOD 1 ENE BURNT CHIMNEY 37.11N 79.81W
06/19/2020 FRANKLIN VA POST OFFICE
WATER FLOWING OVER ROADWAYS AROUND WIRTZ AND
SPILLING OUT OF A RETENTION POND NEAR THE
POST OFFICE. POST OFFICE EMPLOYEE DESCRIBED
IT AS LIKE A RIVER.
&&
VFJSpecial weather statement, Jun 19, 4:09 PM EDT, 39 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 409 PM EDT Fri Jun 19 2020 VAZ043-044-192045- Henry-Pittsylvania- 409 PM EDT Fri Jun 19 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PITTSYLVANIA AND SOUTHEASTERN HENRY COUNTIES AND THE CITY OF MARTINSVILLE... At 409 PM EDT, a strong thunderstorm was located over Martinsville, moving east at 20 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Martinsville... Axton... Leatherwood... Villa Heights... Chatmoss... Collinsville... and Aiken Summit. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3658 7993 3673 7993 3680 7957 3654 7957 TIME...MOT...LOC 2009Z 266DEG 16KT 3667 7986 BMG
Special weather statement, Jun 19, 4:27 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
427 PM EDT Fri Jun 19 2020
VAZ009-012-015-192100-
Grayson-Wythe-Smyth-
427 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL
SMYTH...SOUTHWESTERN WYTHE AND NORTHEASTERN GRAYSON COUNTIES...
At 427 PM EDT, a strong thunderstorm was located over Flatridge, or
near Sugar Grove, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Speedwell...
Cripple Creek...
Flatridge...
Crockett...
Comers Rock...
Elk Creek...
and Spring Valley.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3684 8137 3693 8105 3681 8103 3681 8104
3679 8103 3666 8101 3668 8137
TIME...MOT...LOC 2027Z 262DEG 14KT 3677 8130
BMGSpecial weather statement, Jun 19, 4:42 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
442 PM EDT Fri Jun 19 2020
WVZ043-044-507-192115-
Summers-Eastern Greenbrier-Monroe-
442 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GREENBRIER...EAST
CENTRAL SUMMERS AND NORTHWESTERN MONROE COUNTIES...
At 442 PM EDT, a strong thunderstorm was located over Alderson,
moving east at 10 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lewisburg...
Ronceverte...
Alderson...
Union...
Asbury...
Pickaway...
and Organ Cave.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3755 8043 3764 8076 3779 8070 3776 8067
3781 8065 3784 8040
TIME...MOT...LOC 2042Z 275DEG 7KT 3771 8062
BMGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:18 PM EDT | Areal Flood Advisory | RNK | Mercer | 7 hr |
| Jun 19, 4:13 PM EDT | Areal Flood Advisory | RNK | Greenbrier, Monroe | 37 min |
| Jun 19, 4:19 PM EDT | Flash Flood Warning | RNK | Monroe | 2 hr |
| Jun 19, 4:42 PM EDT | Special Weather Statement | RNK | Monroe | 33 min |
Nearby
Flash Flood Warnings in West Virginia, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.